RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shamaev, Aleksey Stanislavovich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 26
Presentations: 3

Number of views:
This page:2624
Abstract pages:8553
Full texts:2719
References:782
Professor
Doctor of physico-mathematical sciences
Birth date: 19.09.1956
Keywords: homogenization, diffraction, optimal control

Subject:

Partial differential equations, control theory, stochastic differential equations, financial mathematics, asymptotic methods, wave dynamics.


http://www.mathnet.ru/eng/person18641
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197070
http://elibrary.ru/author_items.asp?spin=9735-0458
ISTINA http://istina.msu.ru/workers/2529118
http://orcid.org/0000-0003-2766-6382
http://www.researcherid.com/rid/N-8776-2015
http://www.scopus.com/authid/detail.url?authorId=6603596715

Publications in Math-Net.Ru
2016
1. A. A. Gavrikov, D. Yu. Knyaz'kov, A. V. Romanova, V. V. Chernik, A. S. Shamaev, “Simulation of influence of the surface disturbance on the ocean self radiation spectrum”, Program Systems: Theory and Applications, 7:2 (2016),  73–84  mathnet
2. A. S. Shamaev, V. V. Shumilova, “Homogenization of the equations of state for a heterogeneous layered medium consisting of two creep materials”, Tr. Mat. Inst. Steklova, 295 (2016),  229–240  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 295 (2016), 213–224  isi  scopus
3. A. S. Shamaev, V. V. Shumilova, “Asymptotic behavior of the spectrum of one-dimensional vibrations in a layered medium consisting of elastic and Kelvin–Voigt viscoelastic materials”, Tr. Mat. Inst. Steklova, 295 (2016),  218–228  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 295 (2016), 202–212  isi  elib  scopus
4. D. Yu. Knyaz'kov, A. V. Romanova, A. S. Shamaev, “A local perturbation method for the approximate calculation of the acoustic wave diffraction with impedance interface conditions”, Tr. Mat. Inst. Steklova, 295 (2016),  184–194  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 295 (2016), 168–178  isi  scopus
5. I. V. Romanov, A. S. Shamaev, “Some problems of distributed and boundary control for systems with integral aftereffect”, Tr. Semim. im. I. G. Petrovskogo, 31 (2016),  134–157  mathnet; J. Math. Sci. (N. Y.), 234:4 (2018), 470–484  scopus
2015
6. Alexey S. Shamaev, Vladlena V. Shumilova, “Homogenization of acoustic equations for a partially perforated elastic material with slightly viscous fluid”, J. Sib. Fed. Univ. Math. Phys., 8:3 (2015),  356–370  mathnet
2014
7. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, Tr. Semim. im. I. G. Petrovskogo, 30 (2014),  5–41  mathnet; J. Math. Sci. (N. Y.), 210:2 (2015), 115–134
2013
8. I. V. Romanov, A. S. Shamaev, “On the problem of precise control of the system obeying the delay string equation”, Avtomat. i Telemekh., 2013, 11,  49–61  mathnet; Autom. Remote Control, 74:11 (2013), 1810–1819  isi  scopus
9. A. S. Shamaev, V. V. Shumilova, “О спектре одномерных колебаний в среде из слоев упругого материала и вязкоупругого материала Кельвина–Фойгта”, Zh. Vychisl. Mat. Mat. Fiz., 53:2 (2013),  282–290  mathnet  elib
2012
10. V. V. Vlasov, N. A. Rautian, A. S. Shamaev, “Analysis of operator models arising in problems of hereditary mechanics”, CMFD, 45 (2012),  43–61  mathnet  mathscinet; Journal of Mathematical Sciences, 201:5 (2014), 673–692  scopus
11. A. S. Shamaev, V. V. Shumilova, “On the spectrum of one-dimensional oscillations of a laminated composite with components of elastic and viscoelastic materials”, Sib. Zh. Ind. Mat., 15:4 (2012),  124–134  mathnet
2011
12. V. V. Vlasov, N. A. Rautian, A. S. Shamaev, “Spectral analysis and correct solvability of abstract integrodifferential equations arising in thermophysics and acoustics”, CMFD, 39 (2011),  36–65  mathnet  mathscinet; Journal of Mathematical Sciences, 190:1 (2013), 34–65  scopus
13. A. A. Gavrikov, A. S. Shamaev, “Some problems in acoustics of emulsions”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  114–146  mathnet  zmath  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 415–436  scopus
2006
14. D. A. Kosmodem'yanskii, A. S. Shamaev, “Spectral properties of some problems in mechanics of strongly inhomogeneous media”, CMFD, 17 (2006),  88–109  mathnet  mathscinet  elib; Journal of Mathematical Sciences, 149:6 (2008), 1679–1700  scopus
1992
15. A. G. Belyaev, A. G. Mikheev, A. S. Shamaev, “Diffraction of a plane wave by a rapidly-oscillating surface”, Zh. Vychisl. Mat. Mat. Fiz., 32:8 (1992),  1258–1272  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:8 (1992), 1121–1133  isi
1990
16. V. A. Korneev, A. G. Mikheev, E. Yu. Rabotnova, A. S. Shamaev, “Comparison of two-numerical methods for solving the problem of the diffraction of an $E$-polarized plane wave by an ideally conducting periodic surface”, Zh. Vychisl. Mat. Mat. Fiz., 30:5 (1990),  697–704  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 41–46
1989
17. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “On the limiting behaviour of the spectrum of a sequence of operators defined on different Hilbert spaces”, Uspekhi Mat. Nauk, 44:3(267) (1989),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 195–196  isi
1987
18. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “Averaging of solutions of the Neumann problem for a second-order elliptic equation and systems in elasticity theory with rapidly oscillating periodic coefficients on a perforated domain”, Uspekhi Mat. Nauk, 42:6(258) (1987),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:6 (1987), 237–238  isi
19. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “On the eigenvalues of boundary value problems for the system of elasticity theory with rapidly oscillating coefficients in a perforated domain”, Mat. Sb. (N.S.), 132(174):4 (1987),  517–530  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:2 (1988), 505–519
1986
20. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “Averaging elliptic equations that describe processes in stratified media”, Uspekhi Mat. Nauk, 41:3(249) (1986),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 209–210  isi
1985
21. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “Asymptotic expansion of solutions of the Dirichlet problem for elliptic equations and systems for the theory of elasticity in a perforated domain”, Dokl. Akad. Nauk SSSR, 284:5 (1985),  1062–1066  mathnet  mathscinet  zmath
1984
22. F. L. Chernous'ko, A. S. Shamaev, “Evolution equations for slow variables in the theory of singularly perturbed systems”, Dokl. Akad. Nauk SSSR, 277:2 (1984),  315–318  mathnet  mathscinet  zmath
23. G. A. Iosif'yan, O. A. Oleinik, A. S. Shamaev, “Convergence of the energy, stress tensors, and frequencies of natural oscillations in averaging problems arising in elasticity theory”, Dokl. Akad. Nauk SSSR, 274:6 (1984),  1329–1333  mathnet  mathscinet  zmath
1982
24. A. S. Shamaev, “Averaging of solutions and eigenvalues for boundary-value problems for elliptic equations in perforated domains”, Uspekhi Mat. Nauk, 37:2(224) (1982),  243–244  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:2 (1982), 253–254  isi
1981
25. A. S. Shamaev, “Spectral problems in the theory of averaging and $G$-convergence”, Dokl. Akad. Nauk SSSR, 259:2 (1981),  294–299  mathnet  mathscinet  zmath
1980
26. A. S. Shamaev, “On the behaviour of solutions of differential equations in a half-strip”, Uspekhi Mat. Nauk, 35:1(211) (1980),  219–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:1 (1980), 231–232  isi

2018
27. Yu. A. Alkhutov, I. V. Astashova, V. I. Bogachev, V. N. Denisov, V. V. Kozlov, S. E. Pastukhova, A. L. Piatnitski, V. A. Sadovnichii, A. M. Stepin, A. S. Shamaev, A. A. Shkalikov, “Vasilii Vasil'evich Zhikov (obituary)”, Uspekhi Mat. Nauk, 73:3(441) (2018),  169–176  mathnet  elib; Russian Math. Surveys, 73:3 (2018), 533–542  isi
2011
28. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, CMFD, 39 (2011),  5–10  mathnet  mathscinet; Journal of Mathematical Sciences, 190:1 (2013), 1–7
29. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. Yu. Goritskii, N. V. Denisova, V. V. Zhikov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Olga Arsenjevna Oleinik”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  5–7  mathnet  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 345–346
2010
30. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, V. V. Kozlov, V. A. Kondratiev, A. A. Kon'kov, N. Kh. Rozov, I. N. Sergeev, V. N. Chubarikov, A. T. Fomenko, A. S. Shamaev, “To memory of Vladimir Mikhailovich Millionshchikov”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, 2,  71–72  mathnet
2007
31. I. V. Astashova, L. A. Bagirov, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, N. V. Denisova, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev on the 70th anniversary of his birth”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  5–28  mathnet  mathscinet; J. Math. Sci. (N. Y.), 143:4 (2007), 3183–3197
2005
32. V. A. Il'in, V. V. Kozlov, V. A. Sadovnichii, I. V. Astashova, A. A. Kon'kov, V. M. Millionshchikov, E. V. Radkevich, N. Kh. Rozov, A. V. Filinovskii, A. S. Shamaev, “Vladimir Aleksandrovich Kondrat'ev (A Tribute in Honor of His 70th Birthday)”, Differ. Uravn., 41:7 (2005),  867–873  mathnet  mathscinet; Differ. Equ., 41:7 (2005), 909–914
2003
33. T. D. Venttsel', V. S. Vladimirov, V. V. Zhikov, A. M. Il'in, V. A. Il'in, V. A. Kondrat'ev, L. D. Kudryavtsev, E. F. Mishchenko, S. M. Nikol'skii, Yu. S. Osipov, E. V. Radkevich, N. Kh. Rozov, V. A. Sadovnichii, L. D. Faddeev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, A. A. Shkalikov, “Ol'ga Arsen'evna Oleinik (obituary)”, Uspekhi Mat. Nauk, 58:1(349) (2003),  165–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:1 (2003), 161–172  isi

Presentations in Math-Net.Ru
1. Принцип Д. Л. Расселла в задачах граничного управления
I. V. Romanov, A. S. Shamaev
Differential equations, analysis and control: theory and applications
March 26, 2018 18:25
2. Спектральные вопросы в теории усреднения
A. S. Shamaev
Dobrushin Mathematics Laboratory Seminar
April 18, 2017 16:00
3. Явные решения параболических дифференциальных уравнений с полиномиальными коэффициентами специального вида и приложения к задачам оптимального управления стохастическими системами
A. S. Shamaev

April 27, 2015

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019